# SDR AALA202406069111

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 64,823 hours, 37,613 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR TO THE RIGHT AFT LAVATORY DOES NOT OPEN. MAINTENANCE CLEANED AND LUBRICATED THE DOOR TRACKS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
